MAUDE Adverse Event Report: LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS

LIVANOVA USA, INC. CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Model Number CA-40020
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
Physician identified that the suction device was leaking blood after attempting to prime the cardioplegia lines and suction device.We were on bypass but had not yet clamped the aorta.

Brand Name
CARDIOPLEGIA SOLUTION ADMINISTRATION ADAPTOR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
MDR Report Key12614545
Report Number12614545
Device Sequence Number1205311
Product Code DWF
UDI-Device Identifier00803622103735
UDI-Public(01)00803622103735
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/01/2021
Report Date (Section F) 10/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCA-40020
Device Lot Number2109500068
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight90
Date Report Sent to FDA10/07/2021